Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 81, Number 280

Pointwise error estimates of finite element approximations to the Stokes problem on convex polyhedra.
J. Guzmán and D. Leykekhman.
Math. Comp. 81 (2012), 1879-1902
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2945141
Mixed methods for stationary Navier-Stokes equations based on pseudostress-pressure-velocity formulation
Zhiqiang Cai and Shun Zhang.
Math. Comp. 81 (2012), 1903-1927
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2945142
Accuracy-enhancement of discontinuous Galerkin solutions for convection-diffusion equations in multiple-dimensions
Liangyue Ji, Yan Xu and Jennifer K. Ryan.
Math. Comp. 81 (2012), 1929-1950
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2945143
Convergence analysis of a class of massively parallel direction splitting algorithms for the Navier-Stokes equations in simple domains
Jean-Luc Guermond, Peter D. Minev and Abner J. Salgado.
Math. Comp. 81 (2012), 1951-1977
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2945144
Sparse tensor multi-level Monte Carlo finite volume methods for hyperbolic conservation laws with random initial data
S. Mishra and Ch. Schwab.
Math. Comp. 81 (2012), 1979-2018
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2945145
Finite volume schemes for the biharmonic problem on general meshes
R. Eymard, T. Gallouët, R. Herbin and A. Linke.
Math. Comp. 81 (2012), 2019-2048
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2945146
A convergence analysis of regularization by discretization in preimage space
Barbara Kaltenbacher and Jonas Offtermatt.
Math. Comp. 81 (2012), 2049-2069
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2945147
Langevin dynamics with constraints and computation of free energy differences
Tony Lelièvre, Mathias Rousset and Gabriel Stoltz.
Math. Comp. 81 (2012), 2071-2125
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2945148
Semi-implicit Krylov deferred correction methods for differential algebraic equations
Sunyoung Bu, Jingfang Huang and Michael L. Minion.
Math. Comp. 81 (2012), 2127-2157
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2945149
Euler–Maclaurin expansions for integrals with arbitrary algebraic endpoint singularities
Avram Sidi.
Math. Comp. 81 (2012), 2159-2173
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2945150
Infinite-dimensional integration on weighted Hilbert spaces
Michael Gnewuch.
Math. Comp. 81 (2012), 2175-2205
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2945151
Computation of the two regular super-exponentials to base exp(1/e)
Henryk Trappmann and Dmitrii Kouznetsov.
Math. Comp. 81 (2012), 2207-2227
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2945152
Szegő and para-orthogonal polynomials on the real line: Zeros and canonical spectral transformations
Kenier Castillo, Regina Litz Lamblém, Fernando Rodrigo Rafaeli and Alagacone Sri Ranga.
Math. Comp. 81 (2012), 2229-2249
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2945153
Table Errata to “Formulas and theorems for the special functions of mathematical physics” by W. Magnus, F. Oberhettinger & R. P. Soni (1966)
Howard S. Cohl.
Math. Comp. 81 (2012), 2251-2251
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2945154
Fourier duality for fractal measures with affine scales
Dorin Ervin Dutkay and Palle E. T. Jorgensen.
Math. Comp. 81 (2012), 2253-2273
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2945155
Spectral measures and Cuntz algebras
Dorin Ervin Dutkay and Palle E. T. Jorgensen.
Math. Comp. 81 (2012), 2275-2301
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2945156
Eigenvalue decay of positive integral operators on the sphere
M. H. Castro and V. A. Menegatto.
Math. Comp. 81 (2012), 2303-2317
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2945157
Riemann-Siegel integral formula for the Lerch zeta function
Eugenio P. Balanzario and Jorge Sánchez-Ortiz.
Math. Comp. 81 (2012), 2319-2333
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2945158
Tabulation of cubic function fields via polynomial binary cubic forms
Pieter Rozenhart, Michael Jacobson Jr. and Renate Scheidler.
Math. Comp. 81 (2012), 2335-2359
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2945159
Numerical computation of a certain Dirichlet series attached to Siegel modular forms of degree two
Nathan C. Ryan, Nils-Peter Skoruppa and Fredrik Strömberg.
Math. Comp. 81 (2012), 2361-2376
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2945160
A metrical result on the approximation by continued fractions
H. Jager.
Math. Comp. 81 (2012), 2377-2382
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2945161
Corrigenda and addenda to “Fundamentality of a cubic unit $u$ for $\mathbb{Z}[u]$”
J. Beers, D. Henshaw, C. K. McCall, S. B. Mulay and M. Spindler.
Math. Comp. 81 (2012), 2383-2387
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2945162
The classification of minimal product-quotient surfaces with $p_{g}=0$.
I. Bauer and R. Pignatelli.
Math. Comp. 81 (2012), 2389-2418
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2945163
Computing the table of marks of a cyclic extension
L. Naughton and G. Pfeiffer.
Math. Comp. 81 (2012), 2419-2438
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2945164
Constructing $k$-radius sequences
Simon R. Blackburn and James F. McKee.
Math. Comp. 81 (2012), 2439-2459
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2945165
Disproof of a conjecture of Jacobsthal
L. Hajdu and N. Saradha.
Math. Comp. 81 (2012), 2461-2471
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2945166